A descent global optimization method based on smoothing techniques via Bezier curves


ŞAHİNER A. , YILMAZ N. , KAPUSUZ G.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.33, no.3, pp.373-380, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2017
  • Title of Journal : CARPATHIAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.373-380

Abstract

In this study, we introduce a new global optimization method, named Esthetic Delving Method, based on the auxiliary function approach. First, we design the method theoretically and then present its implementable version. Finally, we apply the algorithm to the test problems in order to demonstrate its efficiency.